# SDR CA000505019

- Difficulty date: April 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6013A
- Aircraft time: 3,211 hours
- System (JASC): 3140 · Central Computers
- Part: Harness
- Condition: Peeling
- Location: Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, H

## Discrepancy

(CAN) DURING TRAINING, ON EMERGENCY DESCENT, CREW REPORTED EADI SHOWED FOLLOWING ERROR: DISTORTED IMAGE REDUCED TO 50 PERCENT WITH LATERAL INCLINATION OF 90 DEG. WHEN A/C AGAIN IN LEVEL FLT IND. CAME BACK TO NORMAL.  AFTER INSP, MANY ELECT. HARNESS CABLES OF NR 1 EADI WERE FOUND SERIOUSLY DAMAGED.A FEW CABLES REINFORCED TO 2 TWISTED CONDUCTORS, THEMSELVES STRIPPED & BARE:THE CABLING HAD BEEN LEADING TO REAR OF EHSI, LOCATED BENEATH EADI.
